RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 140–144 (Mi mz3525)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Sobolev–Poincaré-Type Inequality on Metric Spaces in Terms of Sharp-Maximal Functions

E. V. Ignat'eva

Belarusian State University

Keywords: Sobolev–Poincaré inequality, maximal function, Hausdorff space, Sobolev class, Borel measure, Lebesgue point

DOI: https://doi.org/10.4213/mzm3525

Full text: PDF file (287 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 121–125

Bibliographic databases:

Received: 17.05.2006

Citation: E. V. Ignat'eva, “Sobolev–Poincaré-Type Inequality on Metric Spaces in Terms of Sharp-Maximal Functions”, Mat. Zametki, 81:1 (2007), 140–144; Math. Notes, 81:1 (2007), 121–125

Citation in format AMSBIB
\Bibitem{Ign07}
\by E.~V.~Ignat'eva
\paper Sobolev--Poincar\'e-Type Inequality on Metric Spaces in Terms of Sharp-Maximal Functions
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 140--144
\mathnet{http://mi.mathnet.ru/mz3525}
\crossref{https://doi.org/10.4213/mzm3525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333871}
\zmath{https://zbmath.org/?q=an:1187.42017}
\elib{http://elibrary.ru/item.asp?id=9429672}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 121--125
\crossref{https://doi.org/10.1134/S0001434607010129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947535780}


Linking options:
  • http://mi.mathnet.ru/eng/mz3525
  • https://doi.org/10.4213/mzm3525
  • http://mi.mathnet.ru/eng/mz/v81/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ihnatsyeva L., Korte R., “Smoothness Spaces of Higher Order on Lower Dimensional Subsets of the Euclidean Space”, Math. Nachr., 288:11-12 (2015), 1303–1316  crossref  mathscinet  zmath  isi  scopus
    2. A. I. Porabkovich, “Samouluchshenie $L^p$-neravenstva Puankare pri $p>0$”, Chebyshevskii sb., 17:1 (2016), 187–200  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:64
    References:34
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019